ZHAO Liang, YU Yang. Properties of Generalized Modulus of Smoothness and Generalized Modulus of Convexity[J]. 2020, 25(1): 144-148.
DOI:
ZHAO Liang, YU Yang. Properties of Generalized Modulus of Smoothness and Generalized Modulus of Convexity[J]. 2020, 25(1): 144-148.DOI: 10.15938/j.jhust.2020.01.022.
Properties of Generalized Modulus of Smoothness and Generalized Modulus of Convexity
Abstract:Based on the definitions of generalized modulus ofsmoothness
the relation between generalized modulus of smoothness and t in theBanach spaces is studied
which proves three equivalent conditions of uniformnormal structure and four equivalent propositions of generalized modulus ofsmoothness. In addition
which is proved that the Banach space and the superreflexive Banach space satisfy conditions of limt→0ραX(t)t12andραX(t)α+32tω(x)-1,tω(X)≤1 haveuniform normal structure.ραX(t)andω(X)aregeneralized modulus of smoothness and weak orthogonal coefficient respectively.Finally
which gives an inequality about the generalized convex modulus when ‖x‖2+‖y‖2=2